MathSciNet Relay Station
MathSciNet bibliographic data
MR2728424 (2011j:65269) 65N30 (35R60 41A10 60H15 65C30 65N15 65N75)
Cohen, Albert; DeVore, Ronald; Schwab, Christoph Convergence rates of best $N$-term Galerkin approximations for a class of elliptic sPDEs. Found. Comput. Math. 10 (2010), no. 6, 615–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement